# SDR HALA20241119073

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 44,090 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON DURING FLIGHT. WE RESET LIGHTS. EMERGENCY LIGHTS CAME ON AGAIN AT 1000' ( LEFT SIDE ONLY). REMOVED & REPLACED BATTERY AT 15WL &18WL. PER AMM 33-51-38 OPERATIONAL CHECK OK.
